| Model Number |
SC-1060-B |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.
Event or Problem Description
It was reported that the spinal cord stimulation (scs) system underwent a revision procedure for an unknown reason.The current location of the device remains unknown.No additional information was available.
Event or Problem Description
It was reported that the spinal cord stimulation (scs) system underwent a revision procedure for an unknown reason.The current location of the device remains unknown.No additional information was available.Additional information indicates that the spinal cord stimulation (scs) device was explanted as part of an elective procedure, per patients request due to discontinued use of the device.No additional adverse patient effects were reported.The explanted device will not be returned as it was disposed per facility policy.Since there are no reportable allegations against the device and no serious injury occurred, this complaint has been downgraded to non-reportable based on these criteria.
Additional Manufacturer Narrative